# SDR ABXA9701902

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 56551692
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER UPPER, INBOARD LEADING EDGE AND LOWER MID-AREA, IS 25 PERCENT DELAMINATED.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
